Existence of a stochastic optimal control for systems driven by FBSDEs

Abstract : We prove the existence of optimal relaxed controls as well as strict optimal controls for systems governed by non linear forward–backward stochastic differential equations (FBSDEs). Our approach is based on weak convergence techniques for the associated \FBSDEs\ in the Jakubowski S-topology and a suitable Skorokhod representation theorem.
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01297356
Contributor : Khaled Bahlali <>
Submitted on : Monday, April 4, 2016 - 11:00:41 AM
Last modification on : Tuesday, June 19, 2018 - 3:50:01 PM

Identifiers

Collections

Citation

Khaled Bahlali, Boulekhrass Gherbal, Brahim Mezerdi. Existence of a stochastic optimal control for systems driven by FBSDEs. Systems and Control Letters, Elsevier, 2011, 60 (5), pp.344 - 349. ⟨10.1016/j.sysconle.2011.02.011⟩. ⟨hal-01297356⟩

Share

Metrics

Record views

131